RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

Global dynamics of the periodic logistic system with periodic impulsive perturbations

Auteur(s) / Author(s)

XIANNING LIU (1 2) ; LANSUN CHEN (2) ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) Department of Mathematics, Southwest China Normal University, Chongqing, 400715, CHINE
(2) Institute of Mathematics, Academy of Mathematics & System Sciences, Academia Sinica, Beijing, 100080, CHINE

Résumé / Abstract

This paper studies the global behaviors of the periodic logistic system with periodic impulsive perturbations. The results of D.D. Bainov and P.S. Simeonov (1993) are extended and dynamics different from the corresponding continuous system are found. It is shown that the system may have a unique positive periodic solution which is globally asymptotically stable, or go extinct when the two periods are rational dependent. When they are rational independent, the system has no periodic solutions, however, still has a global attractor or go extinct under some conditions.

Revue / Journal Title

Journal of mathematical analysis and applications    ISSN  0022-247X   CODEN JMANAK 

Source / Source

2004, vol. 289, no1, pp. 279-291 [13 page(s) (article)] (15 ref.)

Langue / Language

Anglais

Editeur / Publisher

Elsevier, Amsterdam, PAYS-BAS  (1960) (Revue)

Mots-clés anglais / English Keywords

Logistic system

;

Impulsive perturbation

;

Global attractor

;

Positive solution

;

Periodic solution

;

Solution uniqueness

;

Extinction

;

Asymptotic stability

;

Periodic system

;

Dynamical system

;

Mots-clés français / French Keywords

Système logistique

;

Perturbation impulsive

;

Attracteur global

;

Solution positive

;

Solution périodique

;

Unicité solution

;

Extinction

;

Stabilité asymptotique

;

Système périodique

;

Système dynamique

;

Mots-clés espagnols / Spanish Keywords

Atractor global

;

Solución positiva

;

Solución periódica

;

Unicidad solución

;

Extinción

;

Estabilidad asintótica

;

Sistema periódico

;

Sistema dinámico

;

Localisation / Location

INIST-CNRS, Cote INIST : 2980, 35400011917318.0220

Nº notice refdoc (ud4) : 15441277



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas